# SDR IPXA2021080472442

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 31,495 hours, 19,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Bs 1200 R/Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4CORROSION ON FLOOR BEAM AT STA 1200 FROM RBL60-LBL60REPAIRED IAW UPS EO B757-5310-81178-A, UPS RCD 215368 AND EA 757-5360-27-A2642 REV-
